# SDR ABXA9800583

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Corrosion
- Location: Bs 185-173
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CORRODED STATION 185 TO 173 LONGERON 27 LEFT.  REPLACED LONGERON IAW DC9 SRM 53-04-00 AND SRM 51-10-3.
